선형 탄성 문제의 경제적분식 해와 변분해의 동등성 증명 Proof of Equivalence of Solutions of Boundary Integral and Variational Equations of the Linear Elasticity Problem

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 215
  • Download : 0
Publisher
대한기계학회
Issue Date
1987-06
Language
Korean
Citation

대한기계학회논문집 A, v.11, no.6, pp.1001 - 1004

ISSN
1226-4873
URI
http://hdl.handle.net/10203/64899
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0